Alert archive / New Jersey / Coastal Flood Advisories in 2010

Coastal Flood Advisory 9, NWS Philadelphia/Mount Holly

March 12, 20107 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania; 5 counties in Maryland

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Mar 12, 2010, 3:23 PM EST for 7 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania; 5 counties in Maryland. It took effect at Mar 13, 2010, 7:00 AM EST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2010, 3:23 PM EST (20:23 UTC)
In effect from
Mar 13, 2010, 7:00 AM EST
Expired
Mar 14, 2010, 9:00 AM EDT
In force
25 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA

The radar

The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2010-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2010-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
422 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Mar 12, 10:40 AM EST, 4 hours 43 minutes earlier.

Area forecast discussion, Mar 12, 10:40 AM EST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 AM EST FRI MAR 12 2010

.SYNOPSIS...
AN AREA OF LOW PRESSURE NEAR THE MID MISSISSIPPI VALLEY WILL MEANDER
AROUND THROUGH TONIGHT BEFORE GRADUALLY MOVING EAST. MEANWHILE, A
SECONDARY LOW PRESSURE SYSTEM CONTINUES TO DEVELOP OVER THE SOUTH
CAROLINA COASTAL WATERS. THIS LOW PRESSURE SYSTEM WILL MOVE SLOWLY
NORTHWARD AND REACH THE DELMARVA PENINSULA LATE SATURDAY BEFORE
TRACKING OFFSHORE SUNDAY AND MONDAY. A WEAK COLD FRONT SHOULD
SLIDE THROUGH THE REGION LATE TUESDAY BEFORE A HIGH PRESSURE
SYSTEM STARTS BUILDING TOWARD THE EAST COAST WEDNESDAY AND
THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FIRST WAVE OF RAIN CONTINUES TO GRADUALLY SLIDE NORTHWARD
ACROSS THE CWA AT MID-MORNING. THE NAM/WRF SEEMS TO BE DOING A
BETTER JOB THUS FAR WITH THE LEADING EDGE OF THE MEASURABLE RAIN
AS IT HAS A TIGHTER GRADIENT, WHICH IS MATCHING THE RADAR TRENDS.
THE FORECAST ISENTROPIC LIFT AND MIDLEVEL WAA IS NOT THAT STRONG
AND IS EXPECTED TO WEAKEN AS AN INITIAL IMPULSE MOVES NORTH
THROUGH OUR CWA TODAY. THE MOIST ONSHORE FLOW COMBINED WITH A
BUILDING HIGH NEAR FAR NORTHERN NEW ENGLAND HAS BEEN HOLDING THE
TEMPERATURES DOWN SO FAR. THIS TREND LOOKS TO CONTINUE, THEREFORE
WE LOWERED THE HIGH TEMPERATURES A FEW DEGREES FOR MOST LOCALES.
THE HOURLY TEMPERATURES WERE ADJUSTED TO REFLECT THE MUCH SLOWER
RISE THUS FAR THIS MORNING AND TO BLEND IN WITH THE ADJUSTED
HIGHS. BASED ON THE RAINFALL THUS FAR, WE MADE SOME ADJUSTMENTS TO
THE QPF THROUGH TODAY. THE TREND OF THE POPS LOOK GOOD, WITH
LITTLE CHANGES NEEDED ATTM.

WHERE THE FOG WAS THICKER HAS IMPROVED BASED ON THE SURFACE
OBSERVATIONS, HOWEVER THERE STILL IS SOME LIGHTER FOG BEING
REPORTED GIVEN THE AMOUNT OF MOISTENING OF THE BOUNDARY LAYER THAT
HAS TAKEN PLACE. THE HIGHER TERRAIN ACROSS THE NORTHWESTERN PART
OF THE CWA DOES HAVE SOMEWHAT THICKER FOG, THEREFORE WE WILL
CONFINE THE FOG MENTION THERE FOR NOW.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
AN ACTIVE PERIOD IS EXPECTED DURING THE BULK OF THIS TIME FRAME AS A
HEAVY RAIN EVENT LOOKS LIKELY TO MOVE THROUGH. WE ARE OFF TO AN
OMINOUS START AS THERE IS NOT MUCH UPRIGHT CONVECTION OVER THE
DEVELOPING LOW OVER THE CAROLINA COASTAL WATERS. SOMETIMES THE
CONVECTION CAN STALL THE NORTHWARD PROGRESS OF HEAVIER PRECIPITATION,
BUT NOT THE CASE THIS TIME. THE HEAVIEST RAIN LOOKS TO FALL DURING
THE CALENDAR DAY ON SATURDAY. WE CONTINUE TO SEE THE FLOOD
POTENTIAL THIS WEEKEND, THEREFORE THE FLOOD WATCH WILL BE
CONTINUED.

AN ABUNDANCE OF MOISTURE WILL BE DRAWN NORTHWARD INTO OUR AREA FROM
THE EXPANSIVE CIRCULATION ASSOCIATED WITH THE MIDWESTERN CLOSED
LOW SYSTEM. WE ARE ALREADY SEEING PWAT VALUES EXCEEDING 200
PERCENT OF NORMAL STACKED FROM THE GREAT LAKES SOUTH THROUGH
FLORIDA.

THIS MOISTURE ADVECTION WILL BE ENHANCED BY A STRONG EAST TO
SOUTHEASTERLY LOW-LEVEL JET THAT WILL REACH FORECAST VALUES OF 70 TO
80 KNOTS ACROSS THE REGION ON SATURDAY. AS FOR FORCING, THAT RATHER
ROBUST LOW TO MID LEVEL WIND FIELD WITHIN A WAA/MOISTURE ADVECTION
REGIME WILL ALLOW FOR STRONG VERTICAL VELOCITIES TO OVERSPREAD THE
ENTIRE AREA LATER FRIDAY NIGHT AND ESPECIALLY SATURDAY. THIS WILL
WORK IN CONJUNCTION WITH THE SURFACE LOW DEVELOPING OFF THE SOUTH
CAROLINA COAST. AS HEIGHTS FALL AND THERE IS SOME DIFFLUENCE
ALOFT, THE VERTICAL VELOCITIES WILL RESPOND BY INCREASING. IN
ADDITION, A BELT OF STRONG FRONTOGENETIC FORCING IS FORECAST TO
MOVE AND INTENSIFY FROM SOUTH TO NORTH ACROSS OUR CWA DURING
SATURDAY AS STRONG PVA ARRIVES IN CONJUNCTION WITH THE STRONGEST
WIND FIELD, WAA, MID LEVEL TROWAL AND MID LEVEL QVEC CONVERGENCE.
THIS ALL POINTS TO MODERATE TO HEAVY RAIN MARCHING ACROSS THE CWA.
THE FRONTOGENESIS FROM 850 MB TO 700 MB SUGGESTS THAT THERE MAY BE
BANDS OF HEAVIER RAIN ELEMENTS WITHIN A LARGER RAIN SHIELD. THIS
IS WHERE THE HIGHEST RAINFALL RATES WILL OCCUR.

THE STRENGTHENING WIND FIELD WILL ALLOW FOR BREEZY TO WINDY
CONDITIONS TO DEVELOP LATER FRIDAY NIGHT AND SATURDAY. THIS IS NOT
THE MOST CONFIDENT OF ADVISORIES AS THERE WILL OBVIOUSLY BE A
STRONGER PRECIPITATION AND MARINE INVERSION THAN WE HAD WITH OUR
WIND ADVISORY/HIGH WIND EVENT ON JANUARY 25TH. ON THE OTHER HAND,
THERE WILL BE A SURFACE HIGH PRESSURE SYSTEM OVER NORTHEASTERN NEW
ENGLAND AND THE CANADIAN MARITIMES TO ENHANCE THE SURFACE PRESSURE
GRADIENT. THIS INGREDIENT WAS MISSING DURING OUR LAST TWO WINTER
STORMS WHEN THE GUIDANCE FORECAST WIND SPEEDS WERE OVERDONE. SO AS
A FIRST START WE WILL ISSUE A WIND ADVISORY FOR THE COASTAL STRIP
AND A FEW OTHER COUNTIES THAT HAVE NORTHEASTERN TO EASTERN
EXPOSURE ON THE BAYS. THE LLJ IS FORECAST TO INTENSIFY AS IT MOVES
NORTH, SO BEST CHANCES FOR THE STRONGEST WINDS WOULD BE IN OUR
NERN NJ CWA. THIS FCST 70 TO 80 KT LLJ WILL MOVE THROUGH OUR
ENTIRE CWA, BUT CONFIDENCE ABOUT PART OF THE WINDS MIXING DOWN
SUFFICIENTLY TO BREAK THROUGH THE INVERSION AND REACH ADVISORY
CRITERIA OVER HIGHER TERRAIN LOCATIONS IS NOT HIGH ENOUGH ATTM TO
ISSUE ONE.

AS FAR AS THUNDER GOES, THERE IS LESS FORECAST UPRIGHT
INSTABILITY THAN THERE WAS WITH LAST NIGHT'S MODEL RUNS. ONCE
AGAIN OUR DELMARVA COUNTIES COULD BE CLOSE SATURDAY. GIVEN THE
LOWER PROBABILITY/CONFIDENCE OF THUNDER ATTM, WE DECIDED TO NOT
INCLUDE IT FOR NOW. AS THE LARGE CLOSED LOW MOVES ACROSS OUR AREA
DURING THE WEEKEND, THE STRONGEST LIFT AND WIND FIELD IS PUSHED TO
THE NORTH. THIS WILL TAKE THE PLUME OF STRONG MOISTURE
ADVECTION/LIFT AND SHOVE IT NORTHWARD. HOWEVER, THERE MAY BE SOME
COMMA HEAD RAIN WRAPPING BACK AROUND OUR CWA SATURDAY NIGHT AND
EVEN THROUGH SUNDAY. OVERALL, THE TREND OF LIGHTER RAINFALL IS
ANTICIPATED THE SECOND HALF OF SATURDAY NIGHT AND ESPECIALLY
SUNDAY AS THE RAIN TRANSITIONS TO SHOWERS. THE GFS IS THE ONLY
MODEL THAT MAKES IT COLD ENOUGH FOR SOME SNOW SATURDAY NIGHT IN
OUR NWRN ZONES, MAINLY BECAUSE IT IS FASTER AND FARTHER SOUTH WITH
THE UPPER AND SURFACE LOWS. ATTM THIS IS AT ODDS WITH ALL OF THE
OTHER MODELS AND ITS OWN ENSEMBLE MEAN TEMPERATURES THAT ARE
WARMER, SO NO MENTION FOR NOW.

AS FOR TEMPERATURES, THERE COULD BE CHALLENGES WITH THIS GIVEN THE
STRONG WAA THAT WILL BE AIMED INTO OUR AREA FOR ESPECIALLY SATURDAY.
MEANWHILE, A SURFACE HIGH UP ACROSS NORTHERN NEW ENGLAND WILL TRY
AND PUSH SOME COOLER AIR INTO OUR REGION. THE MOS GUIDANCE HAS
TRENDED AND REMAINED COOLER ACROSS A GOOD PART OF OUR CWA. DID NOT
WANT TO GO FULLY TOWARD THIS ESPECIALLY ACROSS SOUTHERN AREAS. AS
A RESULT, WE GENERALLY TOOK A BLEND OF THE GFS/NAM MOS/CURRENT
TEMP FORECASTS AS A COMPROMISE FOR THE SOUTHERN AREAS. WE DID
GO WITH A COOLER SOLUTION NORTHERN HALF.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
HPC HAS GONE WITH A FORECAST THAT DEPENDS HEAVILY ON THE ECMWF EARLY
AND THAT INCORPORATES THE ECMWF ENSEMBLES LATE. THIS HAS THE
STACKING LOW PRESSURE SYSTEM THAT LIKELY WILL CAUSE US SOME PROBLEMS
THROUGH THE SHORT TERM SLOWLY EXITING OUR AREA IN THE SUNDAY NIGHT
TO MONDAY TIME FRAME. THE PRECIPITATION TYPE IN THE NORTHWEST AS
THIS SYSTEM EXITS STILL DOES NOT LOOK AS IF IT WILL BE A SIGNIFICANT
ISSUE.

AFTER THAT, IT APPEARS THAT WE WILL HAVE WEAK HIGH PRESSURE AT THE
SURFACE PUNCTUATED BY SOME DRY TROUGHS OR COLD FRONTS THANKS TO AN
EASTERN CANADIAN VORTEX AT MID LEVELS. IF THIS COMES TO PASS /AND
MODEL CONSENSUS IS FAIRLY GOOD/, WE EVENTUALLY WILL SEE SOME WELCOME
DRYING WITH TOLERABLE WINDS. TEMPERATURES THROUGH THE PERIOD ARE
FORECAST TO REMAIN ABOVE NORMAL, ALTHOUGH NOT QUITE AS MILD AS THEY
HAVE BEEN RECENTLY.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WIDESPREAD IFR CONDITIONS HAVE ARRIVED ACROSS THE AREA AS THE
FIRST BATCH OF RAIN SLIDES NORTHWARD. I AM NOT EXPECTING MUCH
IMPROVEMENT IN CIGS OR VSBYS TODAY AS THE E TO NE FLOW WILL
CONTINUE. MODELS ARE NOT REALLY SHOWING ANY SIGNAL ABOUT WHEN THE
RAIN WILL END /UNTIL SUNDAY NGT/...SO I WILL JUST CARRY RAIN ALL
DAY. THE RAIN WILL LIKELY PICK UP IN INTENSITY THIS AFTERNOON.
WIND SPEEDS WILL INCREASE LATER TODAY AND REMAIN UP OVERNIGHT FRI.
LLWS MAY BECOME AN ISSUE.

OUTLOOK...
WIDESPREAD IFR CONDITIONS UNTIL SUNDAY NIGHT WITH RAIN, LOW CLOUDS
AND FOG. VFR CONDITIONS BACK HOPEFULLY IN TIME FOR THE MON MORNING
RUSH.

&&

.MARINE...
LOW PRESSURE APPROACHING FROM THE SOUTH WILL MOVE ACROSS THE WATERS
LATE SAT NIGHT AND SUN MORNING. THERE WILL BE AN INCREASING GRADIENT
TODAY THROUGH SATURDAY WITH GALES LOOKING MORE LIKELY. WE WILL
PROBABLY SEE THE GALE GUSTS WITHIN 24 HRS OF THE 4AM CWF
ISSUANCE...SO TO SIMPLIFY...A GALE WARNING WILL BE ISSUED NOW AND IT
WILL CONTINUE THROUGH SAT NIGHT. SEAS INCREASE TO SCA CRITERIA THIS
AFTERNOON...THEN 7 TO 10 FT TONIGHT AND 10 TO 12 FT SAT.

&&

.HYDROLOGY...
PREDICTED RAINFALL, TODAY THROUGH EARLY SUNDAY, REMAINS PRETTY
MUCH THE SAME. A WIDESPREAD 2 TO 4 INCHES LOOKS LIKELY ACROSS THE
HSA. HIGHER AMOUNTS REMAIN POSSIBLE. A FLOOD WATCH HAS BEEN ISSUED.

WITH THESE NUMBERS, BOTH SMALLER STREAMS AND LARGER RIVERS WILL
EXPERIENCE FLOODING THIS WEEKEND INTO EARLY NEXT WEEK. STREAMFLOW IS
ALREADY RUNNING HIGH ACROSS SE PA, SO THEY DON'T NEED THE
SNOWMELT TO FLOOD. ON THE OTHER HAND, RIVERS LIKE THE DELAWARE
WILL NEED THE SNOWMELT TO FLOOD, AND IN THIS CASE, IT APPEARS A
PORTION OF THE HEAVY RAIN WILL FALL ACROSS THE HEADWATER SNOWPACK,
WHICH IS THREE TIMES NORMAL FOR THIS TIME OF YEAR.

SO IN VERY GENERAL TERMS, 1 TO 2 INCHES OF WIDESPREAD RAINFALL WILL
CAUSE MINOR FLOODING ACROSS THE SMALLER STREAMS, CREEKS AND RIVERS
ACROSS THE PASSAIC, RARITAN, AND DELAWARE BASINS, WITH LITTLE OR NO
FLOODING ALONG THE MAINSTEM RIVERS /LEHIGH, SCHUYLKILL, DELAWARE/.

2.0 TO 3.5 INCHES WOULD CAUSE MODERATE FLOODING ALONG THESE SAME
SMALLER CREEKS AND STREAMS, WITH SOME MINOR FLOODING POSSIBLE ALONG
THE MAINSTEM RIVERS, ESPECIALLY THE SCHUYLKILL.

3.5 TO 5.0 INCHES OF RAINFALL, BOTH LOCALLY AND OVER THE EXISTING
SNOWPACK IN THE NORTH, WOULD CAUSE WIDESPREAD MODERATE FLOODING,
WITH MINOR FLOODING ALONG THE MAINSTEM DELAWARE. A SMATTERING OF
MAJOR FLOODING CANNOT BE RULED OUT EITHER.

THE LEHIGH VALLEY HAS BEEN A BIT DRIER OVER THE LAST 30, 60, AND
90 DAYS, AND FOR THIS REASON CAN TOLERATE A LITTLE MORE WATER THAN
ADJACENT BASINS.

&&

.TIDES/COASTAL FLOODING...
THE LATEST ECS GUIDANCE IS SHOWING 3.0 TO 4.0 DEPARTURES ACROSS THE
COAST SAT-SUN. THE GFS MODEL (THE BASIS FOR THIS GUIDANCE) IS NOT
THE PREFERRED CHOICE (NOW) WITH THE UPCOMING SYSTEM. A LOCAL SCHEME
SHOWS DEPARTURES JUST UNDER 2.0 FT AT LEWES, DE  ON SAT MORNING.
THIS WOULD PUT THE COASTAL AREAS IN THE LOW END OF MINOR TIDAL
FLOODING SAT-SUN. THERE APPEARS TO BE SOME TIME STILL, SINCE THE
PEAK DEPARTURES WILL BE LATER SAT (PERHAPS DURING THE LOW TIDE). WE
WILL BRIEF THE AM SHIFT REGARDING THE TIDAL ISSUES IN CASE ANY FLAGS
ARE NEEDED LATER. THE WORDING IN HWO WILL BE REFRESHED TOO.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM 7 PM EST THIS EVENING THROUGH SUNDAY MORNING
     FOR PAZ054-055-060>062-067>071.
NJ...FLOOD WATCH FROM 7 PM EST THIS EVENING THROUGH SUNDAY MORNING
     FOR NJZ001-007>010-012>027.
     WIND ADVISORY FROM 1 AM TO 1 PM EST SATURDAY FOR NJZ021>025.
     WIND ADVISORY FROM 1 AM TO 7 PM EST SATURDAY FOR NJZ012>014-
     020-026-027.
DE...FLOOD WATCH FROM 7 PM EST THIS EVENING THROUGH SUNDAY MORNING
     FOR DEZ001>004.
     WIND ADVISORY FROM 1 AM TO 1 PM EST SATURDAY FOR DEZ002>004.
MD...FLOOD WATCH FROM 7 PM EST THIS EVENING THROUGH SUNDAY MORNING
     FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 6 AM EDT SUNDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...GIGI
NEAR TERM...GIGI/GORSE
SHORT TERM...GIGI/GORSE
LONG TERM...DELISI
AVIATION...O'HARA
MARINE...O'HARA
HYDROLOGY...KRUZDLO
TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, Mar 12, 3:18 AM EST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 AM EST FRI MAR 12 2010

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055-
060>062-067>071-131100-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
318 AM EST FRI MAR 12 2010

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NJZ012>014-020-026-027-131100-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
318 AM EST FRI MAR 12 2010

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING...
...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

IN ADDITION, WIDESPREAD MINOR AND LOCALLY MODERATE TIDAL FLOODING
MAY OCCUR OVER THE WEEKEND ALONG WITH BEACH EROSION. THE GREATEST
TIDAL DEPARTURES SHOULD BE IN THE NORTHERN PART OF THE STATE.
PLEASE LOOK FOR FURTHER UPDATES AND POSSIBLE ADVISORIES OR
WARNINGS LATER TODAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ002>004-NJZ021>025-131100-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
318 AM EST FRI MAR 12 2010

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING...
...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

IN ADDITION, WIDESPREAD MINOR AND LOCALLY MODERATE TIDAL FLOODING
MAY OCCUR OVER THE WEEKEND ALONG WITH BEACH EROSION. PLEASE LOOK
FOR FURTHER UPDATES LATER TODAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-131100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
318 AM EST FRI MAR 12 2010

...GALE WARNING IN EFFECT FROM NOON EST TODAY TO 6 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 2:35 AM ESTWind AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more46 hr
Mar 12, 3:23 AM ESTGale WarningPHI36 hr
Mar 12, 3:23 PM ESTCoastal Flood WarningPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean32 hr

Nearby

Coastal Flood Advisories in New Jersey, 2010Coastal Flood Advisories in Maryland, 2010Coastal Flood Advisories in Pennsylvania, 2010Every coastal flood advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.